# SDR AALA202002039008

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 25,695 hours, 10,519 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON T/O GEAR FAILED TO RETRACT. RAN QRH PROCEDURE. RETURN TO DEPARTURE AIRPORT. FOUND MANUAL EXTENSION DOOR OPEN. PREFORMED INSPECTION OF DOOR SWITCH IAW AMM 32-34-00-820-802. PREFORMED ALTERNATE LANDING GEAR TEST IAW AMM 32-31-51-400-801 AND PREFORMED PSEU BITE TEST IAW AMM 32-09-00-810-801. ALL TEST CHECK GOOD.
